# SDR JJBA20240304016

- Difficulty date: February 22, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, CORROSION FOUND ON AFT T ANGLE LOWER CARGO DOOR SURROUND STRUCTURE AT FR68. RF1, AFT T ANGLE LOWER CARGO DOOR SURROUND STRUCTURE AT FR68 REMOVED FOR ACCESS. R-ANGLE AT FR68 FOUND OUT OF LIMITS. T-ANGLE A FR68 REPLACED
